Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Short2003

Veteran Member
  • Total Reviews

    0
  • Content Count

    122
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About Short2003

  • Rank
    nom nom nomming

Profile Information

  • Gender
    Female
  • Location
    Canada
  1. Just wondering if anyone has experience this? I noticed that my eyes looked very dull and grey when I was on accutane, now that I have been off of it for > a month I thought my eye colour was going back to more of a blue and that was commented on by 2 other people.. Anyone notice this?
  2. I think they recommend you wait at least 6 months before doing anything like that to the skin..
  3. Do you actually do them? If so how often do you get them done and is to maintain your skin or is it to progressively make your red marks lighter or even the teexture of your skin or.....?
  4. I just found a local site that has prices.. Alot of them don't, I guess they want you to come in for a consultation first then they tell you..
  5. Just wondering for the people who have gotten this done how much did you pay per session? I'm considering getting it done after Im done my Tane course but just wondering how much I am going to have to spend.. I am willing to fork over more than I can afford to do this as I think my sanity should come first, lol..
  6. I started on a Tuseday, by Saturday I was so oily I broke down bawling at work.. By the next week it was all gone
  7. 1) Most of my co-workers know I'm very sensitive about it so they don't mention unless I bring it up.. If I do they are great about it.. 2) Yes 3) Yes 4) Yes 5) Yes 6) No, I've always been fairly patient.. 7) Yes 8) No
  8. haha i have to agree with =Kaori=, that avatar is pure awesomeness!

    1. I had a cyst that was there fr 3 weeks, I got a shot for the first time Wed and it was flat on Saturday morning but there was a scab kind of that I just left..
    2. your avatar really caught my attention. So funny! it cracks me up..LOL so cute!

      1. My Dr. said I should not take a multi if it has more than 1000 of Vitamin a
      2. Im in Canada also... And yes you do have to get them even if you aren't sexually active..
      3. I am experiencing some of these symptoms also
      4. It really is crazy.. I loved reading your rant..
      5. I was like this from week 3-6.. I stopped letting it get me down and MADE myself go out and MADE myself go to the gym.. I feel better now.. Not sure if the feeling went away on it's own or if I pushed myself out of it.. Bottom line, I am doing alot better now, I am on day 53-ish
      ×